# SDR AALA20150813011

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 43,954 hours, 12,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 144N250378
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON ANGLE PN 144N2503-78 OF THE STATION 1180 BULKHEAD IN THE RT WW.  BLENDED CORROSION IAW SRM, SURFACE SCAN FOR DEFECTS, DIGITAL THICKNESS CHECK BY NDT.  TREATED, PRIMED & INSTALLED FASTENER IAW BLUEPRINT & APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-10-02-0G, 757 NDT UT-31, AA757NDTM ET10 & EA 253669.
